Show simple item record

dc.contributor.authorLuca, Florian
dc.contributor.authorStănică, Pantelimon
dc.date.accessioned2014-02-18T23:35:51Z
dc.date.available2014-02-18T23:35:51Z
dc.date.issued2012
dc.identifier.citationJournal of Number Theory, v.132 (2012), 1404–1424.
dc.identifier.urihttp://hdl.handle.net/10945/38846
dc.description.abstractWe study the solutions of the equation 0(Cm)/0(Cmn) = r, where r is a fixed rational number, Ck is the kth Catalan number and o is the Euler funcition. We note that the number r - 4 is special for this problem and for it we construct solutions (m, n) to the above equation which are related to primes p such that 2p - 1 or 4p - 3 is also prime.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleOn the Euler function of the Catalan numbersen_US
dc.contributor.corporateNaval Postgraduate School (U.S.)
dc.contributor.departmentApplied Mathematics
dc.subject.authorCatalan numbersen_US
dc.subject.authorfactorialsen_US
dc.subject.authorEuler functionsen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record